# SDR SCNA00341

- Difficulty date: July 18, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE OUTBOARD FLANGE OF SEAT TRACK IN THE MAIN CABIN AT STA 1030 TO 1070 LBL 12.  REMOVED CORROSION IAW SRM B727 511006.  REMOVED FLANGE IAW SRM B27 513002.  FABRICATED NEW FLANGE FROM BAC 15064417.  TREATED AND PRIMED IAW SRM B727 511002 AND MM 512002.  INSTALLED IAW SRM B727 513002.
